American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Roger L. Kraft. Random intersections of thick Cantor sets. Trans. Amer. Math. Soc. 352 (2000) 1315-1328. MR 1653359.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] William Geller and Michal Misiurewicz. Rotation and entropy. Trans. Amer. Math. Soc. 351 (1999) 2927-2948. MR 1615967.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] A. J. Zaslavski. Turnpike property for extremals of variational problems with vector-valued functions. Trans. Amer. Math. Soc. 351 (1999) 211-231. MR 1458340.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Brian R. Hunt, Ittai Kan and James A. Yorke. When Cantor sets intersect thickly . Trans. Amer. Math. Soc. 339 (1993) 869-888. MR 1117219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Víctor Guíñez. Positive quadratic differential forms and foliations with singularities on surfaces . Trans. Amer. Math. Soc. 309 (1988) 477-502. MR 961601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] David Fried. Word maps, isotopy and entropy . Trans. Amer. Math. Soc. 296 (1986) 851-859. MR 846609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J. Leslie. On the group of real analytic diffeomorphisms of a compact real analytic manifold . Trans. Amer. Math. Soc. 274 (1982) 651-669. MR 675073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Patricia H. Carter. An improvement of the Poincar\'e-Birkhoff fixed point theorem . Trans. Amer. Math. Soc. 269 (1982) 285-299. MR 637039.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Boyd Anderson. Centralisers of $C\sp{\infty }$ diffeomorphisms . Trans. Amer. Math. Soc. 222 (1976) 97-106. MR 0423424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] William Perrizo. $\omega $-linear vector fields on manifolds . Trans. Amer. Math. Soc. 196 (1974) 289-312. MR 0368082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] David Ruelie. Statistical mechanics on a compact set with $Z^{v}$ action satisfying expansiveness and specification . Trans. Amer. Math. Soc. 185 (1973) 237-251. MR 0417391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1